MathSciNet Relay Station
MathSciNet bibliographic data
MR2535767 93E15 (34K40 34K50 93B36 93E03)
Chen, Wu-Hua; Zheng, Wei Xing; Shen, Yanjun Delay-dependent stochastic stability and $H_\infty$-control of uncertain neutral stochastic systems with time delay. IEEE Trans. Automat. Control 54 (2009), no. 7, 1660–1667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement